Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Omaha, NE

June 9, 2011Montgomery County, Page County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Jun 9, 2011, 3:31 AM CDT for Montgomery County, Page County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 3:31 AM CDT (08:31 UTC)
Expired
Jun 9, 2011, 4:15 AM CDT
In force
44 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Montgomery County, IA, Page County, IA

The radar

The Omaha radar (KOAX), 113 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 3:40 AM CDTHAIL 1Stanton, IALATE REPORT. FROM STORMS THAT MOVED THROUGH IN THE MIDDLE OF THE NIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-750 J/kg
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
497 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WUUS53 KOAX 090831
SVROAX
IAC137-145-090915-
/O.NEW.KOAX.SV.W.0121.110609T0831Z-110609T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
331 AM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONTGOMERY COUNTY IN SOUTHWEST IOWA...
  NORTHERN PAGE COUNTY IN SOUTHWEST IOWA...

* UNTIL 415 AM CDT

* AT 330 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR ESSEX...OR 30 MILES NORTH OF TARKIO...AND
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RED OAK...STANTON...VILLISCA...COBURG...HEPBURN AND VIKING LAKE
  STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME 
OR BUSINESS. 

&&

LAT...LON 4111 9494 4085 9493 4075 9533 4097 9537
TIME...MOT...LOC 0831Z 245DEG 30KT 4087 9527
WIND...HAIL <50MPH 1.00IN

$$

DEWALD
4 follow-up statements
424 
WWUS53 KOAX 090838
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
338 AM CDT THU JUN 9 2011

IAC137-145-090915-
/O.CON.KOAX.SV.W.0121.000000T0000Z-110609T0915Z/
PAGE IA-MONTGOMERY IA-
338 AM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MONTGOMERY AND NORTHERN PAGE COUNTIES UNTIL 415 AM CDT...

AT 334 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF ESSEX...OR 32
MILES NORTH OF TARKIO...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  STANTON...VILLISCA...HEPBURN AND VIKING LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4076 9529 4098 9533 4111 9494 4085 9493
TIME...MOT...LOC 0838Z 230DEG 38KT 4092 9519
WIND...HAIL <50MPH 1.50IN

$$

DEWALD
910 
WWUS53 KOAX 090845
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
345 AM CDT THU JUN 9 2011

IAC137-145-090915-
/O.CON.KOAX.SV.W.0121.000000T0000Z-110609T0915Z/
PAGE IA-MONTGOMERY IA-
345 AM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MONTGOMERY AND NORTHEASTERN PAGE COUNTIES UNTIL 415 AM CDT...

AT 344 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL.  THIS STORM WAS LOCATED NEAR STANTON...OR 38 MILES NORTH
OF TARKIO...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  VILLISCA AND VIKING LAKE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME
OR BUSINESS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE DAMAGING WINDS IN
EXCESS OF 60 MILES PER HOUR...DEADLY LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4083 9519 4099 9523 4111 9494 4090 9494
TIME...MOT...LOC 0846Z 230DEG 38KT 4097 9511
WIND...HAIL <50MPH 1.50IN

$$

DEWALD
582 
WWUS53 KOAX 090856
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 AM CDT THU JUN 9 2011

IAC145-090906-
/O.CAN.KOAX.SV.W.0121.000000T0000Z-110609T0915Z/
PAGE IA-
356 AM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PAGE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4090 9494 4090 9510 4101 9514 4111 9494
TIME...MOT...LOC 0856Z 239DEG 42KT 4102 9495

$$

IAC137-090915-
/O.CON.KOAX.SV.W.0121.000000T0000Z-110609T0915Z/
MONTGOMERY IA-
356 AM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MONTGOMERY COUNTY UNTIL 415 AM CDT...

AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES NORTH OF VILLISCA...OR 44 MILES
NORTHEAST OF TARKIO...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN MONTGOMERY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAIN THREAT IS HAIL ONE INCH IN DIAMETER OR LARGER. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME 
OR BUSINESS. 

&&

LAT...LON 4090 9494 4090 9510 4101 9514 4111 9494
TIME...MOT...LOC 0856Z 239DEG 42KT 4102 9495
WIND...HAIL <50MPH 1.00IN

$$

DEWALD
549 
WWUS53 KOAX 090909
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
409 AM CDT THU JUN 9 2011

IAC137-090919-
/O.EXP.KOAX.SV.W.0121.000000T0000Z-110609T0915Z/
MONTGOMERY IA-
409 AM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY
WILL EXPIRE AT 415 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND HAD MOVED OUT 
OF THE WARNED AREA. THE STORM LIKELY PRODUCED LARGE HAIL...MAINLY IN 
RURAL AREAS FROM COBURG TO STANTON. PLEASE REPORT SEVERE WEATHER TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY. 

LAT...LON 4090 9494 4090 9510 4101 9514 4111 9494
TIME...MOT...LOC 0909Z 239DEG 42KT 4110 9477

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:58 AM CDT, 33 minutes earlier.

Area forecast discussion, Jun 9, 2:58 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
258 AM CDT THU JUN 9 2011

.DISCUSSION...TODAY THROUGH SATURDAY NIGHT

ELEVATED CONVECTION BEGINNING TO LIGHT UP THIS MORNING ALONG THE I-80
CORRIDOR WITHIN AREA OF DEEP MOISTURE CONVERGENCE ASSOCIATED WITH
WELL DEFINED AND VERY SLOW MOVING COLD FRONT EXTENDING FROM ERN IA TO
SWRN KS. THE BIG QUESTION IS HOW THIS SFC FRONT WILL MEANDER OVER THE
NEXT 48HRS OR SO GIVEN THAN THE MODELS ARE ADVERTISING THE UPPER JET
WILL FOR THE MOST PART REMAIN ORIENTED SW-NE OVER THE CNTRL PLAINS.
ALTHOUGH NAM AND GFS NOT SHOWING THIS...LATEST 3KM-HRRR AND RUC13
ARE INDICATING THE FRONT WILL SLOW DOWN AND HANG IN THE VICINITY OF
THE SRN CWA THRU LATE THIS MORNING...THEN LIFT BACK NORTH THIS
AFTERNOON AS SFC LOW PRESSURE CIRCULATION PUSHES INTO CNTRL KS.
THRU TONIGHT THEN...EXPECT SHORTWAVE/VORT MAX MOVING ACROSS
THE DAKOTAS WILL NUDGE SFC BNDRY BACK SOUTH AND INDUCE ADDITIONAL
CONVECTION ALONG CONVERGENT ZONE IN MOIST/UNSTABLE ENVIRONMENT.
BULK OF COLD AIR ADVECTION THEN FILTERS INTO THE CNTRL PLAINS ON
FRIDAY WITH MODELS ADVERTISING MOISTURE POOLING/DESTABILIZATION
OVER THE SRN CWA IN THE AFTN. SEVERE POTENTIAL APPEARS TO BE SOUTH
OF THE CWA...BUT CANNOT DISCOUNT STRONG STORMS DEVELOPING SOUTH
OF I-80. DRY AND UNSEASONABLY COOL THEN ON SATURDAY AS SFC HIGH
PRESSURE PREVAILS OVER THE REGION. OTHERWISE APPEARS TO BE A SLIGHT
CHANCE FOR STORMS DEVELOPING ON THE WRN CWA PERIPHERY SATURDAY NIGHT
WHEN INSTABILITY/LLVL MOISTURE AXIS SETS UP FROM KS INTO CNTRL NEB.
THUS WILL INCLUDE SMALL OVERNIGHT POPS.

DEE

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

06Z TAFS

SOMEWHAT COMPLICATED FORECAST SCENARIO FOR THE TAFS THIS PERIOD WITH
UNCERTAINTIES REGARDING CONVECTION AND EXACTLY WHEN IT MIGHT AFFECT
INDIVIDUAL TAF SITES. SCATTERED THUNDERSTORMS MOVING THROUGH THE I80
VICINITY EARLY THIS MORNING LOOKED LIKE IT INITIALLY COULD CLIP BOTH
KLNK/KOMA ALTHOUGH NOW APPEARS IT MAY STAY TO THE NORTH...UNLESS NEW
CONVECTION DEVELOPS. LATER ON...EXPECTING ADDITIONAL CONVECTION TO
AFFECT KLNK/KOMA BY 10/00Z...AND POSSIBLY AT KOFK. ALSO WILL HAVE TO
MONITOR FOR MVFR CEILINGS DEVELOPING BY 15-18Z...WITH NORTHEASTERLY
WINDS AT 12 KNOTS SUSTAINED...WITH GUSTS UP TO 18-22 KNOTS.

WALDO

&&

.OAX WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR IAZ090.

&&
Hazardous weather outlook, Jun 8, 9:24 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
924 PM CDT WED JUN 8 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-091630-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
924 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...ESPECIALLY
ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. A FEW STORMS COULD
PRODUCE MARGINALLY SEVERE HAIL. A LOW LEVEL JET WILL START FEEDING
UNSTABLE AIR NORTH OF A FRONT THAT IS FORECAST TO STALL IN
NORTHEAST KANSAS AND NORTHWEST MISSOURI.

THUNDERSTORMS COULD LINGER OVER THE AREA INTO THURSDAY MORNING BEFORE
POSSIBLY STRENGTHENING AGAIN FROM LATE THURSDAY AFTERNOON INTO
THURSDAY NIGHT. A FEW STORMS COULD BE SEVERE FROM LATE THURSDAY
AFTERNOON INTO LATE THURSDAY EVENING WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREAT. THE THREAT AREA IS MOSTLY ALONG AND
SOUTH OF A COLUMBUS NEBRASKA TO ONAWA IOWA LINE.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THUNDERSTORMS WILL LINGER OVER THE AREA THURSDAY NIGHT AS THE
FRONT LIFTS BACK NORTH INTO SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.
BESIDES THE SEVERE WEATHER THREAT LATE THURSDAY...LOCALLY HEAVY
RAIN MAY OCCUR ALONG AND EAST OF THE MISSOURI RIVER.

INTERMITTENT CHANCES FOR THUNDERSTORMS RETURN FROM SATURDAY NIGHT
THROUGH TUESDAY NIGHT.

FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER...WITH INCREASING
RIVER LEVELS EXPECTED THROUGH NEXT WEEK AND BEYOND AS OUTFLOWS
FROM GAVINS POINT DAM CONTINUE TO INCREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY NOT BE NEEDED TONIGHT BUT
ACTIVATION MAY BE REQUIRED LATE THURSDAY AFTERNOON AND EVENING.

CHERMOK

In the hours before

Local storm report, Jun 9, 1:06 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
106 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     HAIL             PALMYRA                 40.71N 96.39W
06/09/2011  E1.00 INCH       OTOE               NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Jun 9, 1:12 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
112 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     HAIL             BENNET                  40.68N 96.51W
06/09/2011  E1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            HAIL LASTED ABOUT 10 MINUTES.

&&

VDEWALD
Local storm report, Jun 9, 1:41 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
141 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             3 S LINCOLN             40.77N 96.68W
06/09/2011  M1.00 INCH       LANCASTER          NE   TRAINED SPOTTER

            NEAR 27TH AND HIGHWAY 2.

&&

VDEWALD
Special weather statement, Jun 9, 1:50 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
150 AM CDT THU JUN 9 2011

IAZ056-090730-
SHELBY IA-
150 AM CDT THU JUN 9 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHERN SHELBY COUNTY UNTIL 230 AM
CDT...

AT 145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF HARLAN...OR 41 MILES NORTHEAST
OF OMAHA...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES OR NICKLES IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELK HORN...
  PRAIRIE ROSE STATE PARK...
  ELK HORN CREEK RECREATION AREA...

DEWALD
Special weather statement, Jun 9, 2:25 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
225 AM CDT THU JUN 9 2011

IAZ056-090815-
SHELBY IA-
225 AM CDT THU JUN 9 2011

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN SHELBY COUNTY UNTIL 315
AM CDT...

AT 223 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ELK HORN...OR 50 MILES NORTHEAST OF
OMAHA...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELK HORN...
  ELK HORN CREEK RECREATION AREA...

DEWALD
Local storm report, Jun 9, 3:17 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
317 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             5 ESE LINCOLN           40.78N 96.61W
06/09/2011  E1.75 INCH       LANCASTER          NE   OTHER FEDERAL

            NEAR 84TH AND VAN DORN.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 9:39 AM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby28 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.